# SDR 2003FA0001200

- Difficulty date: November 18, 2003
- Submitted: December 2, 2003
- Operation: General aviation
- Aircraft: N29821
- Make and model: Cessna 182P
- Aircraft serial: 18261233
- Engine: Cont IO470*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1013017
- Condition: Cracked
- Location: Lt Wing
- Part time: 300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD RIB OF EACH CANARD WING, CRACKED.  OUTBOARD HINGE TAB, LEFT SIDE CANARD BROKEN IN TWO.  OUTBOARD HINGE TAB OF RT CANARD WING CRACKED.
